# SDR DALA2017040302634

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES BAY, CRACKED FRAME ANGLE BS 1144 BETWEEN LONGERONS 2 - 3L.  THE ANGLE WAS REPLACED IAW SRM 51-41-05 AND DWG 9911840, REV CR.
